Because Of Diphtheria Injection?

Illustration of Because Of Diphtheria Injection?
Illustration: Because Of Diphtheria Injection? post.healthline.com

why if it’s already been injected can it get wet? And if exposed to water will cause what?

1 Answer:

Regards,

From the information you have conveyed, in general, after you have had a distery vaccination or a distery injection, the injection scar can bleed, however, the injection site can immediately recover from the injection scar, in about a few seconds. So that if there are no specific complications, the injection site may be exposed to water after you return from vaccination.

Therefore, if the condition you are facing requires that you do not come into contact with water (to the wound), then it is probably caused by another condition that I may not know about. So, you should discuss directly with the doctor or medical officer who gave the diphtheria vaccine related to your condition.

And if at this time you do not feel any complaints regarding the reaction after vaccination, then you can continue the treatment suggestions that have been submitted. Because the doctor or medical officer who treats you who knows your current condition.

And if, at this time you feel comorbid complaints after the vaccine, then you should immediately consult your family doctor.

That is the information we can convey.

dr.Ulfi

: by

Related Question

Take Amoxicillin Medicine When Your Hand Is Torn?

Take Amoxicillin Medicine When Your Hand Is Torn?

(1 year ago)

Hello … I want to ask. I have a torn wound. And the medicine that my parents recommend is AMOXCILIN. What is that, bro?... Read more

The Cause Of The Cough Does Not Go Away Even Though It Has Been Treated With Antibiotics, Is It Resistant?

The Cause Of The Cough Does Not Go Away Even Though It Has Been Treated With Antibiotics, Is It Resistant?

(1 year ago)

Initially a month ago I had a high fever and all my body ache and then the symptoms of cough and runny nose came after that I was treated and given the usual cold cough medicine an... Read more

Facial Skin Problems?

Facial Skin Problems?

(1 year ago)

I want to ask, I’m confused with my facial skin, I want to say a combination, but not say dry, not my face, I often have bruntusan and my pores are large, I try to use combin... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *